Alert archive / Montana / Red Flag Warnings in 2008

Red Flag Warning 10, NWS Great Falls, MT

August 24, 20084 counties in Montana

NWS Great Falls, MT issued this red flag warning at Aug 24, 2008, 2:44 PM MDT for 4 counties in Montana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 24, 2008, 2:44 PM MDT (20:44 UTC)
Expired
Aug 24, 2008, 9:00 PM MDT
In force
6 hr
Issued by
NWS Great Falls, MT

Counties Glacier County, MT, Liberty County, MT, Pondera County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 128 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2008-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2008-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4285 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 242044
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
244 PM MDT SUN AUG 24 2008

MTZ112-250300-
/O.NEW.KTFX.FW.W.0010.080824T2044Z-080825T0300Z/
/O.CON.KTFX.FW.A.0008.080825T1800Z-080826T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
244 PM MDT SUN AUG 24 2008

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE
WEATHER ZONE 112 OF NORTH CENTRAL MONTANA INCLUDING THE CUT BANK
AREA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR FIRE WEATHER ZONE 112 OF NORTH CENTRAL
MONTANA INCLUDING THE CUT BANK AREA FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR FIRE WEATHER ZONE 112 OF NORTH CENTRAL MONTANA
INCLUDING THE CUT BANK AREA FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITIES...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

SUSTAINED WINDS OVER 15 MPH ARE OCCURRING OVER FIRE WEATHER ZONE
112...WITH OCCASIONAL GUSTS TO 30 MPH. RELATIVE HUMIDITIES IN
THIS AREA HAVE FALLEN TO NEAR 10 PERCENT. THE COMBINATION OF THESE
GUSTY WINDS AND LOW RELATIVE HUMIDITIES IS RESULTING IN HAZARDOUS
FIRE WEATHER CONDITIONS...AND THESE CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH THIS EVENING OVER FIRE WEATHER ZONE 112. BY LATE
THIS EVENING...WIND SPEEDS WILL DECREASE AS RELATIVE HUMIDITIES
RISE...RESULTING IN IMPROVING FIRE WEATHER CONDITIONS AFTER DARK.

ALSO...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING FOR FIRE WEATHER ZONE 112 OF
NORTH CENTRAL MONTANA INCLUDING THE CUT BANK AREA FOR GUSTY WINDS
AND LOW RELATIVE HUMIDITIES.

A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH THE REGION MONDAY
EVENING. LOW RELATIVE HUMIDITIES...IN THE 10 TO 15 PERCENT
RANGE...AND WESTERLY WINDS GUSTING OVER 30 MPH ARE EXPECTED AHEAD
OF THE COLD FRONT...WITH ISOLATED THUNDERSTORMS POSSIBLE WITH THE
PASSAGE OF THE COLD FRONT. A WIND SHIFT TO THE WEST AND NORTHWEST
IS EXPECTED BEHIND THE FRONT ON MONDAY EVENING. THE COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD CONTRIBUTE TO CRITICAL
FIRE WEATHER CONDITIONS ON MONDAY. BY LATE MONDAY EVENING...WIND
SPEEDS WILL DECREASE AS RELATIVE HUMIDITIES RISE...RESULTING IN
IMPROVING FIRE WEATHER CONDITIONS AFTER DARK.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

MTZ113>118-250300-
/O.CON.KTFX.FW.A.0008.080825T1800Z-080826T0600Z/
HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
244 PM MDT SUN AUG 24 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS...LOW HUMIDITIES...AND A
WIND SHIFT FOR ALL OF NORTH CENTRAL...CENTRAL...AND SOUTHWEST
MONTANA...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS...LOW HUMIDITIES...AND A
WIND SHIFT FOR ALL OF NORTH CENTRAL...CENTRAL...AND SOUTHWEST
MONTANA.

A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH THE REGION MONDAY
EVENING. LOW RELATIVE HUMIDITIES...IN THE 10 TO 15 PERCENT
RANGE...AND WESTERLY WINDS GUSTING OVER 30 MPH ARE EXPECTED AHEAD
OF THE COLD FRONT...WITH ISOLATED THUNDERSTORMS POSSIBLE WITH THE
PASSAGE OF THE COLD FRONT. A WIND SHIFT TO THE WEST AND NORTHWEST
IS EXPECTED BEHIND THE FRONT ON MONDAY EVENING. THE COMBINATION OF
GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD CONTRIBUTE TO CRITICAL
FIRE WEATHER CONDITIONS ON MONDAY. BY LATE MONDAY EVENING...WIND
SPEEDS WILL DECREASE AS RELATIVE HUMIDITIES RISE...RESULTING IN
IMPROVING FIRE WEATHER CONDITIONS AFTER DARK.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS FIRE WEATHER WATCH.

$$

COHEN
1 follow-up statement
000 
WWUS85 KTFX 250308
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
908 PM MDT SUN AUG 24 2008

MTZ112-250415-
/O.EXP.KTFX.FW.W.0010.000000T0000Z-080825T0300Z/
/O.UPG.KTFX.FW.A.0008.080825T1800Z-080826T0600Z/
/O.NEW.KTFX.FW.W.0011.080825T1800Z-080826T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
908 PM MDT SUN AUG 24 2008

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FIRE
WEATHER ZONE 112 OF NORTH CENTRAL MONTANA INCLUDING THE CUT BANK
AREA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT
MONDAY NIGHT FOR FIRE WEATHER ZONE 112 OF NORTH CENTRAL
MONTANA INCLUDING THE CUT BANK AREA FOR GUSTY AND SHIFTING WINDS
AND LOW HUMIDITIES...

THE RED FLAG WARNING FOR FIRE WEATHER ZONE 112 OF NORTH CENTRAL
MONTANA INCLUDING THE CUT BANK AREA FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITIES WILL EXPIRE AT 9 PM MDT THIS EVENING.

WINDS SPEEDS CONTINUE TO DECREASE OVER FIRE WEATHER ZONE 112 THIS
EVENING AS RELATIVE HUMIDITIES CONTINUE TO RISE...RESULTING IN
IMPROVING FIRE WEATHER CONDITIONS. THUS THE RED FLAG WARNING
PREVIOUSLY IN EFFECT THROUGH THIS EVENING FOR FIRE WEATHER ZONE
112 WILL BE ALLOWED TO EXPIRE.

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR FIRE WEATHER ZONE 112 OF NORTH CENTRAL
MONTANA INCLUDING THE CUT BANK AREA FOR GUSTY AND SHIFTING WINDS
AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM NOON MONDAY TO
MIDNIGHT MDT MONDAY NIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

A STRONG PACIFIC COLD FRONT WILL MOVE ACROSS THE REGION MONDAY
EVENING. LOW RELATIVE HUMIDITIES...IN THE 10 TO 15 PERCENT
RANGE...AND WESTERLY WINDS GUSTING OVER 30 MPH ARE EXPECTED AHEAD
OF THE COLD FRONT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH
THE PASSAGE OF THE COLD FRONT LATE MONDAY AFTERNOON AND MONDAY
EVENING...WHICH COULD CONTAIN GUSTY AND ERRATIC SURFACE WINDS. A
WIND SHIFT TO THE NORTHWEST IS EXPECTED BEHIND THE FRONT BY MONDAY
EVENING. THE COMBINATION OF GUSTY AND SHIFTING WINDS...AND LOW
RELATIVE HUMIDITIES WILL LIKELY RESULT IN CRITICAL FIRE WEATHER
CONDITIONS ON MONDAY. BY LATE MONDAY NIGHT...RELATIVE HUMIDITIES
WILL RISE...THOUGH WINDS MAY REMAIN GUSTY...WITH IMPROVING FIRE
WEATHER CONDITIONS AFTER MIDNIGHT MDT MONDAY NIGHT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

MTZ113>118-250415-
/O.UPG.KTFX.FW.A.0008.080825T1800Z-080826T0600Z/
/O.NEW.KTFX.FW.W.0011.080825T1800Z-080826T0600Z/
HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
908 PM MDT SUN AUG 24 2008

...RED FLAG WARNING IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT
MONDAY NIGHT FOR GUSTY AND SHIFTING WINDS AND LOW HUMIDITIES FOR
ALL OF NORTH CENTRAL...CENTRAL...AND SOUTHWEST MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR GUSTY AND SHIFTING WINDS AND LOW HUMIDITIES FOR
ALL OF NORTH CENTRAL...CENTRAL...AND SOUTHWEST MONTANA...WHICH IS
IN EFFECT FROM NOON MONDAY TO MIDNIGHT MDT MONDAY NIGHT. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

A STRONG PACIFIC COLD FRONT WILL MOVE ACROSS THE REGION MONDAY
EVENING. LOW RELATIVE HUMIDITIES...IN THE 10 TO 15 PERCENT
RANGE...AND WESTERLY WINDS GUSTING OVER 30 MPH ARE EXPECTED AHEAD
OF THE COLD FRONT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH
THE PASSAGE OF THE COLD FRONT LATE MONDAY AFTERNOON AND MONDAY
EVENING...WHICH COULD CONTAIN GUSTY AND ERRATIC SURFACE WINDS. A
WIND SHIFT TO THE NORTHWEST IS EXPECTED BEHIND THE FRONT BY MONDAY
EVENING. THE COMBINATION OF GUSTY AND SHIFTING WINDS...AND LOW
RELATIVE HUMIDITIES WILL LIKELY RESULT IN CRITICAL FIRE WEATHER
CONDITIONS ON MONDAY. BY LATE MONDAY NIGHT...RELATIVE HUMIDITIES
WILL RISE...THOUGH WINDS MAY REMAIN GUSTY...WITH IMPROVING FIRE
WEATHER CONDITIONS AFTER MIDNIGHT MDT MONDAY NIGHT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

COHEN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 24, 2:40 PM MDT, 4 minutes earlier.

Area forecast discussion, Aug 24, 2:40 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
240 PM MDT SUN AUG 24 2008

.DISCUSSION...THE STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE OVER
THE INTER-MOUNTAIN WEST...WILL SHIFT TO THE EAST MONDAY...FOR A
DEVELOPING UNSTABLE SOUTHWEST FLOW ALOFT OVER THE REGION.
TEMPERATURES WILL APPROACH NEAR RECORD HIGHS ON MONDAY. GUSTY WEST
WINDS WILL ALSO DEVELOP BY LATE MORNING...ESPECIALLY ACROSS THE
ROCKY MOUNTAIN FRONT. MONDAY NIGHT...A PACIFIC COLD FRONT WILL
MOVE THROUGH THE AREA BY LATE EVENING. ISOLATED TO SCATTERED
THUNDERSTORMS WILL ACCOMPANY THE FRONT ALONG WITH GUSTY WEST
WINDS. SOME THUNDERSTORMS MAY HAVE STRONG WIND GUSTS. TEMPERATURES
WILL COOL SOME 10 TO 15 DEGREES AND WEST WINS WILL CONTINUE AS A
COOL UPPER LEVEL TROUGH MOVES INTO WESTERN MONTANA...BEHIND THE
SURFACE FRONT. TUESDAY...A COOL UPPER LEVEL TROUGH WILL BE OVER
THE AREA WITH MUCH COOLER TEMPERATURES ALONG WITH GUSTY WEST
WINDS. THERE WILL ALSO BE ISOLATED SHOWERS ALONG WITH A FEW
AFTERNOON THUNDERSTORMS MAINLY EAST OF THE HAVRE AND LEWISTOWN
LINE. TEMPERATURES WILL RUN 20 TO 30 DEGREES LOWER THAN THAT ON
MONDAY. WILLIAMSON

TUESDAY NIGHT THROUGH FRIDAY NIGHT...MOST ENERGY ASSOCIATED WITH LOW
PRESSURE TROUGH MOVES OFF TO THE EAST...HOWEVER A SERIES OF SMALL
WEATHER SYSTEMS WILL CONTINUE TO TRAIN INLAND THROUGH WEDNESDAY
NIGHT KEEPING THE CWA UNDER A WEST TO NORTHWEST FLOW. TEMPERATURES
EXPECTED TO BE BELOW SEASONAL NORMALS THROUGH WEDNESDAY WITH SOME
SLIGHT CHANCES FOR PRECIPITATION...MAINLY OVER THE MOUNTAINS.
THURSDAY... RIDGE STARTS MOVING INLAND AND SLIGHTLY AMPLIFIES OVER
THE PACIFIC NORTHWEST. THE RIDGE SHOULD FINALLY WORK EAST INTO
MONTANA BY FRIDAY AGAIN WARMING TEMPERATURES SLIGHTLY ABOVE SEASONAL
NORMALS. THURSDAY AND FRIDAY EXPECT LITTLE CHANCE OF PRECIPITATION
AS RIDGE AND DRIER AIR MASS MOVES IN.

SATURDAY AND SUNDAY...A BROAD LOW PRESSURE TROUGH IS EXPECTED OVER
THE PACIFIC NORTHWEST OVER THE WEEKEND. A CHANCE FOR SHOWERS AND
ISOLATED THUNDERSTORMS BY SUNDAY AFTERNOON. TEMPERATURES ARE
EXPECTED TO BE SLIGHTLY ABOVE SEASONAL FOR MUCH OF THE REGION. JNS

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH NOON MONDAY WITH MOSTLY CLEAR TO
SCATTERED HIGH CLOUDS ACROSS THE REGION TODAY. MID TO HIGH LEVEL
CLOUDS WILL INCREASE ACROSS NORTHWESTERN PORTIONS OF THE FORECAST
AREA...INCLUDING KCTB...AFTER 06Z MONDAY AS AN UPPER TROUGH BEGINS
TO APPROACH THE REGION. WINDS WILL BE BREEZY ACROSS WESTERN PORTIONS
OF NORTH CENTRAL MONTANA...INCLUDING KCTB AND KGTF...THROUGH AROUND
02Z MONDAY. MPJ

&&

.FIRE WEATHER...A RED FLAG WARNING WAS JUST ISSUED FORE FIRE ZONE
112 UNTIL 900 PM THIS EVENING. WINDS WERE ALREADY SUSTAINED ABOVE
20 MPH WITH RELATIVIE HUMIDITIES IN THE TEENS ACROSS THE ROCKY
MOUNTAIN FRONT. ELSEWHERE...A FIRE WEATHER WATCH WILL BE IN EFFECT FOR
ALL FIRE ZONES MONDAY AFTERNOON AND MONDAY EVENING. HOT AND DRY
CONDITIONS ALONG WITH GUSTY WEST WINDS WILL CONTINUE THROUGH
MONDAY EVENING. A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH THE
AREA MONDAY NIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WILL ACCOMPANY THE FRONT MONDAY NIGHT INTO TUESDAY. TEMPERATURES
WILL TURN MUCH COOLER ALONG WITH HIGHER RELATIVE HUMIDITIES MONDAY
NIGHT AND TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  63  97  53  71 /   0   0  20  20
CTB  55  90  45  68 /   0  10  40  20
HLN  59  98  55  74 /   0   0  20  20
BZN  50 100  50  75 /   0   0  20  20
WEY  45  84  40  69 /   0   0  20  20
DLN  54  88  47  72 /   0  10  20  20
HVR  55  99  53  72 /   0   0  30  20
LWT  54  97  52  69 /   0   0  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
...RED FLAG WARNING UNTIL 900 PM MDT THIS EVENING FOR MTZ112...
...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR MTZ112>118...

&&

SHORT TERM...WILLIAMSON DC
LONG TERM...LOSS/JNS
AVIATION...MPJ

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 24, 3:57 AM MDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
357 AM MDT SUN AUG 24 2008

MTZ008>015-044>055-251000-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
357 AM MDT SUN AUG 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AND MONDAY EVENING
FOR ALL OF NORTH CENTRAL AND SOUTHWEST MONTANA. CRITICAL FIRE
WEATHER CONDITIONS ARE POSSIBLE ON MONDAY BECAUSE OF LOW
HUMIDITIES...GUSTY WINDS AND A WIND SHIFT. ADDITIONALLY...A FEW
ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ALONG A COLD FRONT THAT
WILL MOVE THROUGH THE REGION ON MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 4:08 AM MDTFire Weather WatchTFXBlaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 12 more17 hr

Nearby

Red Flag Warnings in Montana, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.